# SDR YENA2025080800820

- Difficulty date: August 7, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N712JB
- Make and model: Airbus A320-232
- Aircraft serial: 03517
- Aircraft time: 64,003 hours, 22,764 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#2251, BOS-MCO. AFT FA'S REPORTING A STRONG DIRTY SOCK SMELL ON LANDING APU NOT RUNNING. IN COCKPIT A PAINT SMELL WAS NOTICED ON DESENT LANDING; COMPLIED WITH INFO NOTICE 2017-T015. IDENTIFIED ODOR AT PACK 1. INSPECTED APU & APU BLEED DUCT FOR OIL CONTAMINATION. INSPECTED ENG 1 FOR OBVIOUS OIL CONTAMINATION. NO EVIDENCE FOUND. PERFORMED A LEVEL A DECONTAMINATION PER AMM 21-00-00-615-802. ODOR NO LONGER PERSIST A/C OK FOR CONT SVC.
